# SDR R61A2021022800203

- Difficulty date: February 1, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 30,345 hours, 18,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA CORROSION ON RH SHEAR PANEL BETWEEN FR87-FR88 AND Y=+23. REMOVED AND REPLACED RH SHEAR PANEL IAW SRM 51-41-01 & 51-43-01.
